Advertisement

Reactions Weekly

, Volume 1786, Issue 1, pp 39–39 | Cite as

Antineoplastics

Various toxicities: 3 case reports
Case report
  • 29 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, 3 patients [2 men and 1 woman] aged 54−77 years were described, who developed hepatitis, colitis, liver enzyme elevation, coagulopathy, meningitis or allergic reaction while receiving nivolumab, ipilimumab, lenvatinib, pazopanib and cabozantinib for metastatic renal cell carcinoma (RCC) [routes not stated; not all dosages and durations of treatments to reactions onsets and outcomes stated].

Case 1: A 77-year-old man had a history of high blood pressure, diabetes mellitus, dyslipidaemia and chronic coronary heart disease. He had undergone a radical nephrectomy in 2011 for a localised clear-cell RCC tumour. In 2016, he developed stage IV RCC with metastases to the lungs and pancreas, and was treated with sunitinib for 16 months. Due to new progressive bone...

Reference

  1. Carretero-Gonzalez A, et al. Three case reports: Temporal association between tyrosine-kinase inhibitor-induced hepatitis and immune checkpoint inhibitors in renal cell carcinoma. Medicine 98: e18098, No. 47, Nov 2019. Available from: URL: http://doi.org/10.1097/MD.0000000000018098 CrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2020

Personalised recommendations